I have been on bc for a little over 4 yrs, this last cycle my period was really light and a few days late. My mom said she had gotten pregnant with me while she was on the pill. Should I be concerned about possibly being pregnant? Also she never tested positive on a home test.
Hi! If you were my patient, I would advise you that it is quite common for periods to become lighter after some time on oral contraceptives. I would also advise you not too worry if you have taken all of your pills properly and your period comes on time. Home pregnancy tests are much more reliable and easier to do than they were 20 years ago, so that is reassuring too. I wonder if your mom wants a grand child? Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.